# SDR ASAA2025111162903

- Difficulty date: November 11, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 42,201 hours, 13,261 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810258
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 144A5810-258 HAS DELAMINATION. GROUNDED - YES. REMOVED AND INSTALLED NEW CBN FLOOR PANEL P/N 144A5810-258 IAW B737-900 AMM 53-21-00, USING TOOL #SCREW GUN T05867-104 + T05867-155 DUE 04/MAR/26 PO# 1137391.3.
